# SDR IXXA2023011001

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N617AZ
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 84,585 hours, 11,084 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 1446T35112
- Part serial: NSN
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON DOUBLER AT FWD LOWER CORNER BY AFT CARGO DOOR
